# SDR SWAA2013030413262

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WEB CRACKED BETWEEN STA 312 TO STA 328, LBL 47.  REMOVED AND REPLACED WEB IAW SRM.
